Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

dizziness, taking Stemetil

I keep getting recurring dizzy spells, mostly when I am in bed and the whole room seems to spin, although I do get it a little whilst I am up. This seems to occur every few months or so - can you please tell me what might cause it - I do take Stemetil when I have it and these seem to help a bit .
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Welcome to HCM!

After reading your question carefully I found that you have spells of dizziness usually in lying down position, every few months.
It would have been more helpful if you would have mentioned your age, if you have any other illness like BP, diabetes, arthritis or thyroid.

I don't think you have ever got it checked and got any investigations done for the same?

Had I been treating you, I would like to go for x Ray neck AP and Lateral view, along with an MRI. Brain. These featus resemble cervical spondylosis which can cause dizziness. In your case the problem should be of milder nature as the spells of dizziness happen in months and rest of time you keep ok.

these symptoms can also occur sometimes in case of low heamoglobin and low blood pressure, so by getting it checked one can rule this out.
So, to nip the problem in the bud, please go and get your self investigated as dizziness is a symptoms due to some cause and it should be taken care of.
Taking Semitil is not going to cure your illness but only subside it temporarily.

Hope the reply is helpful to you
Feel free to ask more questions
Answered: Tue, 5 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor